# SDR FDEA202503070336

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 35,900 hours, 20,159 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: A53279236202
- Condition: None
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR ON MAIN DECK SEAT TRACK AT Y1221.2 BETWEEN FR74 AND FR77 REQUIRES   EVALUATION FOR CONFORMITY. THE EXISTING REPAIR ON MAIN DECK SEAT TRACK  AT Y1221.2 BETWEEN FR74 AND FR77 WAS   EVALUATED AND FOUND IN CONFORMITY WITH A300-600F SRM 53-10-16-201 FIG 201. NO REPAIR   RECORD. EO 6-5100-7-5000 D7 PT1 WAS COMPLETED,TITLE : STRUCTURES - REPAIR CATALOG -  A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS   CATEGORY "A" AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100.
